# SDR MALA000553

- Difficulty date: September 6, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 2420 · AC Generation System
- Part: Power Unit
- Part number: 404028
- Part serial: 7177EK
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

GPU DROPPED VOLTAGE TO 15 VOLTS DURING START OF RT ENGINE.  MOTORED RIGHT ENGINE FOR APPROXIMATELY 15 SECONDS AND DIGITAL AND ANALOGUE ITT WERE NOT INDICATING TO TEMPERATURE.  RELEASED STARTER, AND SAW DIGITAL ITT INDICATED OF 950 FOR 1-2 SECONDS, CONTINUED TO MOTOR ENGINE, FIRE WAS  PHYSICALLY SEEN COMING OUT OF RT ENGINE.  MAINTENANCE VERIFIED GPU TO BE CAUSE OF DISCREPANCY.  REPLACED RT ENGINE FIRE BOTTLE IAW SF 340 MM.  ALL CHECKS GOOD.  ALSO REPLACED CARTRIDGES IAW JOB CARD 262108.  ALL CHECKS GOOD AT THIS TIME.
